Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Trade docs?

Posted by Racer on July 7, 1999, at 1:50:59

In reply to Serzone users please reply, posted by Erin on July 7, 1999, at 1:25:06

It sounds as though you're seeing the same doctor I *was* seeing until now. She may have a different wardrobe when you see her, to make you believe she's a man. After all, she had a certificate on her wall to make me believe she had a degree.

I took Serzone for about four months. It didn't do very well for me, but I have very low blood pressure to begin with and hypotension is one of the listed side effects of the drug. While I was on it, it made me tense, and I couldn't sleep well. That got worse as time went on, and my stomach was upset on it. Also, it dropped my blood pressure enough that I was having trouble walking across a room, I'd stagger noticeably. By the time I got off it, I couldn't keep anything down, my muscles were sore constantly from tension, and I was a total wreck.

On the other hand, that's me. All these drugs are different for everyone who takes them, and your response may be very different from mine. At the support group I go to, there are a few people who take Serzone and love it. So don't listen too much to me, since my experience may be radically different from yours.

What you should listen to is your distrust of this doctor. It seems to me that I do a lot better on meds if I trust the doctor prescribing them. With the doctor whom I saw recently, I distrusted her so very profoundly that I had a really difficult time telling her what effect the drugs had on me. If I'd had any sort of choice, I'd have seen another doctor rather than waste my time with her. If you have any options, take them. Find another doctor now, rather than wasting your time.

If you're in a county system, as I was, request a transfer to another doctor now rather than waiting. Believe me, if I'd put in for a transfer and pushed it through, I'd have saved myself a year and counting of despair, depression and dispondency.

Good luck to you, and here's some of the support I've been getting here sent on to you. {{{feel well, dear}}}




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:8363